# SDR SIMA20150111004

- Difficulty date: January 11, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 31,093 hours, 27,659 cycles
- System (JASC): 2700 · Flight Control System
- Part: Relay
- Condition: Malfunctioned
- Location: Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON DESCENT IN ICING CONDITIONS CREW RECEIVED STAB ANTI-ICE FAIL MSG.  CREW COMPLIED WITH AOM VOL 1 PROCEDURES.  DECLARED AN EMER & LANDED WITHOUT INCIDENT.  R & R RELAY K0537 IAW AMM 30-11-00.  OPS CHECKED GOOD IAW AMM 30-00-00.
